# SDR CALA2024111102831

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002331
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF AFT FILLET PANEL SUPPORT STRUCTURE FOUND SHEAR TIE COMMON TO STRUCTURE CRACKED AT STATION 1300 STRINGER S-21R
